# SDR ASOA2016012114412

- Difficulty date: January 21, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 29,308 hours, 20,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK SEGMENT BETWEEN BS 485 AND 581 HAS CORROSION IN MULTIPLE AREAS.   FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.    REPLACED SEAT TRACK IAW AMM 53-00-49-400-801-A03, AND 53-00-49-000-801-A03.
